JournalspmVol. 78, No. 2pp. 147–167

The set of numerical semigroups of a given multiplicity and Frobenius number

  • Manuel B. Branco

    Universidade de Évora, Portugal
  • Ignacio Ojeda

    Universidad de Extremadura, Badajoz, Spain
  • José Carlos Rosales

    Universidad de Granada, Spain
The set of numerical semigroups of a given multiplicity and Frobenius number cover

A subscription is required to access this article.

Abstract

We study the structure of the family of numerical semigroups with fixed multiplicity and Frobenius number. We give an algorithmic method to compute all the semigroups in this family. As an application we compute the set of all numerical semigroups with given multiplicity and genus.

Cite this article

Manuel B. Branco, Ignacio Ojeda, José Carlos Rosales, The set of numerical semigroups of a given multiplicity and Frobenius number. Port. Math. 78 (2021), no. 2, pp. 147–167

DOI 10.4171/PM/2064